# SDR IPXA2022080832914

- Difficulty date: August 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8
- Aircraft serial: 63784
- Aircraft time: 6,822 hours, 1,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A HOLE AT AFT FUESLAGE STA 1980 WL 120 AMC SHOWS REPAIR COMPLETE PER EO-84363-REQ1 .
